A couple of weeks ago my significant other (so) was diagnosed w/UC and prescribed Lialda. A week and a half later he had severe upper abdominal pain, low grade fever, vomiting and ended up in the ER. He has been in the hospital for 10 days now and we are still trying to figure out what's going on. The first ct scan indicated acute pancreatitis...a few days later when the Dr. said he could go home as soon as he started eating again, he began to have the most severe pain and began to vomit blood, plus has been bleeding rectally continously for 2.5mos prior. The Dr. scoped again and the findings were that he had acute duodenitis...then the diagnosis went to Crohn's (atypical). His duodenum was severely inflamed, even the Dr. said he had never seen anything like it. Things are very confusing and we don't feel confident w/everything. Has anyone else experienced duodenitis after taking Lialda? Any other thoughts or suggestions?
Also, if anyone has any recommendations for a Crohn's specialist in Houston, that would be helpful.